# SDR SCNA20201008109

- Difficulty date: September 18, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR STRUCTURE AT BS 1006 +8, LBL 31.5 HAS CORROSION.  REMOVED AND REPLACED AFT GALLEY WALL SUPPORT FLOOR STRUCTURE STA 991-1015 LBL 31 WL 208, IAW SRM 51-40-02-0G-0 AND BOEING DWG 147A5700.
